Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 16, NWS Wichita, KS
NWS Wichita, KS issued this red flag warning at Oct 12, 2022, 2:55 PM CDT for 22 counties in Kansas. It took effect at Oct 13, 2022, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2022, 2:55 PM CDT (19:55 UTC)
- In effect from
- Oct 13, 2022, 12:00 PM CDT
- Expired
- Oct 13, 2022, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
All 22 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harvey County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 60 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444 WWUS83 KICT 121955 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 255 PM CDT Wed Oct 12 2022 KSZ032-033-048-049-051>053-068>072-094>096-098>100-131100- /O.NEW.KICT.FW.W.0016.221013T1700Z-221014T0000Z/ Russell-Lincoln-Ellsworth-Saline-McPherson-Marion-Chase-Harvey- Butler-Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- 255 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 048, 049, 051, 052, 053, 068, 069, 070, 071, 072, 094, 095, 096, 098, 099, AND 100... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from noon to 7 PM CDT Thursday. * Extreme Grassland Fire Danger...Is forecast. * Winds...Northwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
4 follow-up statements
622 WWUS83 KICT 130837 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 337 AM CDT Thu Oct 13 2022 KSZ047-050-067-083-132345- /O.NEW.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ /O.EXA.KICT.FW.W.0016.221013T1700Z-221014T0000Z/ Barton-Rice-Reno-Sedgwick- 337 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 047, 050, 067, AND 083... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 047, 050, 067, AND 083... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from noon today to 7 PM CDT this evening. A Fire Weather Watch has also been issued. This Fire Weather Watch for extreme grassland fire danger is in effect from Friday afternoon through Friday evening. * Extreme Grassland Fire Danger...Is forecast for both today and Friday. * Winds...West 15 to 25 mph with gusts up to 35 mph for both today and Friday. * Relative Humidity...for both this afternoon and Friday afternoon is expected to be in the 15% to 20% range. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ032-033-048-049-051>053-068>072-094>096-098>100-132345- /O.NEW.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ /O.CON.KICT.FW.W.0016.221013T1700Z-221014T0000Z/ Russell-Lincoln-Ellsworth-Saline-McPherson-Marion-Chase-Harvey- Butler-Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- 337 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 048, 049, 051, 052, 053, 068, 069, 070, 071, 072, 094, 095, 096, 098, 099, AND 100... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 048, 049, 051, 052, 053, 068, 069, 070, 071, 072, 094, 095, 096, 098, 099, AND 100... The National Weather Service in Wichita has issued a Fire Weather Watch for extreme grassland fire danger, which is in effect from Friday afternoon through Friday evening. * Extreme Grassland Fire Danger...Is forecast for both today and Friday. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ093-132345- /O.NEW.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ Cowley- 337 AM CDT Thu Oct 13 2022 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONE 093... The National Weather Service in Wichita has issued a Fire Weather Watch for extreme grassland fire danger, which is in effect from Friday afternoon through Friday evening. * Extreme Grassland Fire Danger...Is forecast. * Winds...Southwest 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 16 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
130 WWUS83 KICT 131334 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 834 AM CDT Thu Oct 13 2022 KSZ032-033-047>053-067>072-083-094>096-098>100-140445- /O.CON.KICT.FW.W.0016.221013T1700Z-221014T0000Z/ /O.CON.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-Elk- Wilson-Neosho-Chautauqua-Montgomery-Labette- 834 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 048, 049, 051, 052, 053, 068, 069, 070, 071, 072, 094, 095, 096, 098, 099, AND 100... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 048, 049, 051, 052, 053, 068, 069, 070, 071, 072, 094, 095, 096, 098, 099, AND 100... * Extreme Grassland Fire Danger...Is forecast for both today and Friday. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ093-140445- /O.CON.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ Cowley- 834 AM CDT Thu Oct 13 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONE 093... * Extreme Grassland Fire Danger...Is forecast. * Winds...Southwest 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 16 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
101 WWUS83 KICT 132009 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 309 PM CDT Thu Oct 13 2022 KSZ032-033-047>053-067>072-083-094>096-098>100-141115- /O.UPG.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ /O.NEW.KICT.FW.W.0017.221014T1700Z-221015T0000Z/ /O.CON.KICT.FW.W.0016.000000T0000Z-221014T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-Elk- Wilson-Neosho-Chautauqua-Montgomery-Labette- 309 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 048, 049, 051, 052, 053, 068, 069, 070, 071, 072, 094, 095, 096, 098, 099, AND 100... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT FRIDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 047, 048, 049, 050, 051, 052, 053, 067, 068, 069, 070, 071, 072, 083, 094, 095, 096, 098, 099, AND 100... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from noon to 7 PM CDT Friday. The Fire Weather Watch is no longer in effect. * Extreme Grassland Fire Danger...Is forecast. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ093-141115- /O.UPG.KICT.FW.A.0013.221014T1700Z-221015T0000Z/ /O.NEW.KICT.FW.W.0017.221014T1700Z-221015T0000Z/ Cowley- 309 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT FRIDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONE 093... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from noon to 7 PM CDT Friday. The Fire Weather Watch is no longer in effect. * Extreme Grassland Fire Danger...Is forecast. * Winds...West 15 to 25 mph with gusts up to 30 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ082-091-092-141115- /O.NEW.KICT.FW.W.0017.221014T1700Z-221015T0000Z/ Kingman-Harper-Sumner- 309 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT FRIDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 082, 091, AND 092... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from noon to 7 PM CDT Friday. * Extreme Grassland Fire Danger...Is forecast. * Winds...West 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
121 WWUS83 KICT 140001 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 701 PM CDT Thu Oct 13 2022 KSZ032-033-047>053-067>072-083-094>096-098>100-141515- /O.EXP.KICT.FW.W.0016.000000T0000Z-221014T0000Z/ /O.CON.KICT.FW.W.0017.221014T1700Z-221015T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-Elk- Wilson-Neosho-Chautauqua-Montgomery-Labette- 701 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 047, 048, 049, 050, 051, 052, 053, 067, 068, 069, 070, 071, 072, 083, 094, 095, 096, 098, 099, AND 100... ...RED FLAG WARNING HAS EXPIRED FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 047, 048, 049, 050, 051, 052, 053, 067, 068, 069, 070, 071, 072, 083, 094, 095, 096, 098, 099, AND 100... * Extreme Grassland Fire Danger...Is forecast. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ082-091>093-141515- /O.CON.KICT.FW.W.0017.221014T1700Z-221015T0000Z/ Kingman-Harper-Sumner-Cowley- 701 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 082, 091, 092, AND 093... * Extreme Grassland Fire Danger...Is forecast. * Winds...West 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Oct 12, 1:07 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 12, 1:07 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Wichita KS 107 PM CDT Wed Oct 12 2022 ...Updated Aviation Discussion... .SHORT TERM...(Today through Thursday night) Issued at 325 AM CDT Wed Oct 12 2022 Deep upper trough extends through the Northern and Central Plains with a closed low off of the Southern CA coast. Cold front extends generally along the Kansas Turnpike. Storms are in place along the front and are being aided by strong 850mb theta-e advection. Storms will continue tracking southeast along the cold front with the better coverage remaining over Eastern KS where capping above 850mb is weaker. By 15z the front will be south of the forecast area along with the showers and storms. As the upper trough continues to slowly track east, deep/strong northwest flow will setup over the Plains. Even behind the front today, we are not looking for temps to cool much, with highs today still above normal as they top out in the mid 70s. This will be due to deep mixing and good downslope conditions. Another surge of cooler air will come down tonight into Thu and will finally bring some slightly below normal temps for Thu with highs around 70. See fire weather section below for what will be the main story the next 2 days. .LONG TERM...(Friday through Tuesday) Issued at 325 AM CDT Wed Oct 12 2022 By 12z Fri the deep upper low will still be situated over the Great Lakes region with the weaker upper low still spinning off of the Southern CA coast. Mid and lower level flow will become more westerly for Fri which will bring even more downslope and good mixing. This will allow above normal highs to quickly return to the region with readings in the upper 70s to around 80. For Fri night into Sat, models still agree on some weak upper energy sinking south into the Great Basin and at the same time, the closed low that has been off of the Southern CA coast, will start tracking east and will be over the Desert Southwest by Sat evening. As this occurs, a warm front is still expected to lift north and setup across central/northern OK by Sat evening, and may bring a storm or two to extreme southern KS. However, confidence is increasing that the better chances will be south of the OK/KS border. Still looking like the better precip chances will be across the Southern Plains for the Sun-Mon time frame as the Upper low shears out as it progresses east. Another shot of slightly cooler air will spill down into the area on Sun night into Mon and will bring some below normal temps to start the work week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 104 PM CDT Wed Oct 12 2022 VFR conditions will prevail the next 24 hours across central, south-central, and southeast KS. The main aviation concern will be stout/gusty northwest winds this afternoon into the early evening, and again by Thursday mid to late morning. && .FIRE WEATHER... Issued at 325 AM CDT Wed Oct 12 2022 Very high grassland fire danger will be in place for both this afternoon and Thu afternoon. Winds will flip around to the northwest today which will allow much drier air to move into the area. For this afternoon we are looking at RH values in the teens to around 20% for much of the region. The good news is that we are not looking for winds nearly as strong as Tue. Nevertheless, very high grassland fire danger will be in place area wide. Dry airmass will remain in place for Thu, with afternoon RH values around 20%. Northwest/west winds will be stronger, with sustained speeds around 20-25 mph with gusts up to 35 mph. This will keep very high grassland fire danger in place with the possibility of even some extreme values. Outdoor burning both today and Thu is highly discouraged and folks need to be mindful of anything that may cause a spark. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 78 47 74 45 / 0 0 0 0 Hutchinson 76 45 73 43 / 0 0 0 0 Newton 76 45 71 43 / 0 0 0 0 ElDorado 76 45 72 42 / 10 0 0 0 Winfield-KWLD 77 46 75 45 / 10 0 0 0 Russell 76 44 70 42 / 0 10 0 0 Great Bend 76 45 71 43 / 0 0 0 0 Salina 75 45 71 42 / 0 10 0 0 McPherson 75 45 71 42 / 0 0 0 0 Coffeyville 77 45 75 43 / 10 0 0 0 Chanute 75 47 72 41 / 10 0 0 0 Iola 74 45 71 41 / 10 0 0 0 Parsons-KPPF 76 47 73 41 / 10 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RBL LONG TERM...RBL AVIATION...ADK FIRE WEATHER...RBL
Hazardous weather outlook, Oct 12, 7:03 AM CDT, 7 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 703 AM CDT Wed Oct 12 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131215- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 703 AM CDT Wed Oct 12 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Very high grassland fire danger will be in place area wide this afternoon and early evening. Outdoor burning is highly discouraged. Be mindful of anything that may cause a spark. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Very high grassland fire danger will also be in place area wide on Thursday afternoon and early evening. Outdoor burning is highly discouraged. Be mindful of anything that may cause a spark. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 12:35 AM CDT | Special Weather Statement | ICT | Lincoln | 40 min |
| Oct 12, 2:54 AM CDT | Special Weather Statement | ICT | Chase | 51 min |
| Oct 12, 3:03 AM CDT | Special Weather Statement | ICT | Sedgwick | 42 min |
| Oct 12, 3:38 AM CDT | Special Weather Statement | ICT | Butler, Chase, Greenwood | 52 min |
| Oct 12, 4:29 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 46 min |
| Oct 12, 4:58 AM CDT | Special Weather Statement | ICT | Allen, Elk, Neosho, Wilson, Woodson | 47 min |
| Oct 12, 5:28 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 32 min |
| Oct 12, 5:59 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho | 31 min |
Nearby
Red Flag Warnings in Kansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.